MAUDE Adverse Event Report: PENSAR MEDICAL PENSAR MEDICAL MICRODOC DRESSING KIT; NEGATIVE PRESSURE WOUND THERAPY KIT

PENSAR MEDICAL PENSAR MEDICAL MICRODOC DRESSING KIT; NEGATIVE PRESSURE WOUND THERAPY KIT
Model Number 4003
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pensar attempted to obtain the omitted information: 1.Patient information a1-a6.2.B6 relevant test labs - n/a.3.B7 other relevant history -n/a.4.D10 date of concomitant therapy - unknown.The complaint was received as a result of a sealing issue.Leak and/or seal issues are a commonly known risk for all negative pressure wound therapy devices.No documentation of any harm or impact to patient.As device was not returned for evaluation, additional testing was not performed.After additional conversations with clinical staff to best practices of obtaining and maintaining appropriate seal with the device the usage appears to have been remedied.Additional product provided to the distributor/user as replacement.This report is being submitted based on re-evaluation of reportability requirements per pensar capa 46.
 
Event or Problem Description
Customer (b)(6) reported potential quality issues with the microdoc wound dressing (p/n 4013 (system p/n 4003, lot 20250120)); the dressing was reported as having a leak.Customer staff provided additional application training to best practices in avoiding leaks through adhesive dressing application.Patient(s) required a new wound dressing.Devices were not returned.Replacement product provided.Conservative determination: mdr reportable.

Brand Name
PENSAR MEDICAL MICRODOC DRESSING KIT
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY KIT
Manufacturer (Section D)
PENSAR MEDICAL
109 n post oak ln
suite 525
houston TX 77024
Manufacturer (Section G)
PENSAR MEDICAL
109 n post oak ln
suite 525
houston TX 77024
Manufacturer Contact
jon olson
109 n post oak ln
suite 525
houston, TX 77024
2142881035
MDR Report Key25577893
Report Number3007793449-2024-00010
Device Sequence Number8975262
Product Code OMP
UDI-Device Identifier00851978007528
UDI-Public00851978007528
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4003
Device Catalogue Number8463550 4003
Device Lot Number20250120
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICRODOC NEGATIVE PRESSURE WOUND THERAPY DEVICE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown